# SDR UPS07850824

- Difficulty date: September 27, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs -80 L19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SKIN DENTED AND CRACKED AT STA -80.00 LT SIDE.  REPAIRED FUSELAGE SKIN CRACK AT STA -80.00 LT SIDE IAW SRM 51-1-21 53-2-1, SRM 53-02-01 FIG 7.
